# SDR YENA2022080800776

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 7,834 hours, 2,338 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#784, MCO-JFK. 'ENG 2 FIRE LOOP A FAULT' (SUPPLEMENTAL TO FOLLOW)
